# SDR USAAD96101

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48119
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: A3060339101
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR SLIDE EMERGENCY LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY.  (M)
